# SDR 2007UALA02560

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 48,448 hours, 9,216 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Damaged
- Location: Seat 24d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER AT 24D HAS SHARP EDGE AT PAX FEET.  [08-08-07]  REPOSITIONED COVER PLATE AT SEAT 24D.  NO LONGER HAS SHARP EDGE AT CONTACT POINT.  OPERATES SATISFACTORIALLY.
